# SDR F3LA2022091900112

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 04668
- Aircraft time: 39,388 hours, 16,582 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DUE TO SEVERAL ODOR EVENTS AND OIL FOUND IN APU DUCTS, INLET,AND DOOR,APU NEEDS MEL.  PLACED ON MEL 49-10-01 CONTROL # 1186539 DUE DATE09-29-2022 MCC ABM 430781 MX ACTIONS CW - PLACARDS INSTALLED.
